Please use this identifier to cite or link to this item:
標題: 股息發放模型與投資人風險趨避程度
Dividend payout model and the levels of investors'' risk aversion
作者: 李慶瑞
Ching-Jui Lee
關鍵字: 股息;dividend
引用: 1. C. D. Aliprantis and O. Burkinshaw, Priciples of real analysis. 2nd edition, Academic Press, 1990. 2. N. Bäuerle and A. Jaśkiewicz, Optimal dividend payout model with risk sensitive preferences. Insur. Math. Econ. 73 (2017), 82-93. 3. N. Bäuerle and U. Rieder, Markov decision processes with applications to finance. Springer-Verlag, 2011. 4. L. B. Castañeda, V. Arunachalam, and S. Dharmaraja, Introduction to probability and stochastic processes. Wiley, 2012. 5. G. G. Roussas, An introductino to measure theoretic probability. 2nd edition, Academic Press, 2014.
由於我們有興趣想了解股息發放模型和投資人風險趨避程度之間的 關係,於是我們研讀了Bäuerle and Jaśkiewicz [2] 的工作。

我們將Bäuerle and Jaśkiewicz [2] 分成6節,我們仔細研讀每節並且在比較精簡的部分增加了一些計算和說明。我們的工作從第7節中後段開始。我們解了投資人風險趨避程度和投資人希望留在公司的資金水準之間的關係。在了解此關係後,我們得以在第8節討論這種關係圖形背後的意義。
Rights: 不同意授權瀏覽/列印電子全文服務
Appears in Collections:應用數學系所

Files in This Item:
File SizeFormat Existing users please Login
nchu-106-7104053012-1.pdf1.12 MBAdobe PDFThis file is only available in the university internal network   
Show full item record
TAIR Related Article

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.